# SDR ASOA20141205358

- Difficulty date: December 5, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- Aircraft time: 32,835 hours, 25,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 59-60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK CENTER OMEGA BEAM BETWEEN FRAMES 59-60 IS CORRODED, LOCAL LEVEL 2,  AT  NUTPLATE.  MAINTENANCE COMPLETED REPAIR OF CENTER OMEGA BEAM BETWEEN FRAMES 59-60 IAW EC5310-01473, REV D.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
